Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Austin/San Antonio, TX

May 18, 2021Bandera County, Gillespie County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 18, 2021, 12:54 PM CDT for Bandera County, Gillespie County, Kendall County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2021, 12:54 PM CDT (17:54 UTC)
Expired
May 18, 2021, 1:45 PM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Gillespie County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 5.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2021-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2021-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

668 
WWUS84 KEWX 181754
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
1254 PM CDT Tue May 18 2021
 
TXZ186>189-204-181845-
Gillespie TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
1254 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MEDINA...CENTRAL
BANDERA...SOUTHEASTERN KERR...WESTERN GILLESPIE AND WESTERN KENDALL
COUNTIES UNTIL 145 PM CDT...

At 1253 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kerrville-Schreiner Park to near Lakehills.
Movement was northeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Medina, Kerrville, Boerne, Fredericksburg, Comfort, Bandera, Ingram,
Walnut Grove, Camp Verde, Bandera Falls, Tivydale,
Kerrville-Schreiner Park, Rocky Hill, Waltonia, Sisterdale, Pipe
Creek, Welfare, Nelson City, Center Point and Waring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2993 9862 2944 9914 3000 9937 3050 9894
      3050 9888
TIME...MOT...LOC 1753Z 219DEG 37KT 2999 9912 2963 9899 

$$

MO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 18, 12:52 PM CDT, 2 minutes earlier.

Area forecast discussion, May 18, 12:52 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1252 PM CDT Tue May 18 2021

.AVIATION...
VFR conditions have returned to San Antonio and Del Rio and MVFR
ceilings are lingering over AUS. The ceiling should lift to VFR at
AUS within the next hour or two. There is an area of thunderstorms
northwest of San Antonio, but these storms are moving toward the
northeast and should avoid the terminals. Later this afternoon
additional storms will form and move over the Austin and San Antonio
airports. There is a thunderstorm west of DRT and this will likely
move across the airport within the next hour or so. This will lower
visibility and produce some gusty winds. Showers and thunderstorms
will become more numerous tonight and continue into Wednesday.
Ceilings will be dropping to MVFR/IFR with showers and thunderstorms.
We should improve to VFR Wednesday morning.

&&

.PREV DISCUSSION... /ISSUED 303 AM CDT Tue May 18 2021/

SHORT TERM (Today through Wednesday)...
.STRONG TO SEVERE THUNDERSTORMS ALONG WITH FLASH FLOODING APPEAR
LIKELY OVER THE NEXT SEVERAL DAYS...

South-Central Texas will remain within a fairly stormy pattern as
southwesterly flow aloft continues for the foreseeable future. Water
vapor imagery shows an H5 low centered over south-central Colorado
as of 07Z. This upper low will continue to slowly slide eastward,
before becoming an open wave by 00Z Thursday over western Kansas. A
series of mid-level shortwaves will continue to orbit the periphery
of this upper low, resulting in several rounds of strong to severe
thunderstorms capable of large hail, damaging winds, and most
concerning of all, heavy rains and flash flooding.

For the near term and the rest of tonight, convection remains
possible, especially over the Rio Grande Plains and Southern Edwards
Plateau, but a rather stout cap around 700 mb, with temps of 10 to
12 C appears to be squashing any sort of convection that attempts to
develop. This will likely continue through early morning in the
absence of a meaningful mid-level lifting mechanism, which is
currently sparking off convection near the Midland-Odessa area. A
stronger shortwave looks to round the base of the trough and eject
out over the western Hill Country and Southern Edwards Plateau by
mid to late Tuesday morning, which will be our next trigger for
possible storm development by late Tuesday morning/early afternoon.
With deep layer shear of 40-50 kts, MLCAPE of 2500-3500 J/kg, and
mid level lapse rates still on the order of 7-7.5 C/km, any storms
that form could become strong to severe with large hail and damaging
wind gusts. Flash flooding will become a bigger concern toward
Tuesday evening, especially if storms can organize and grow into
clusters or an MCS. PWATs of 1.5-2" will be common, with rainfall
rates of 1-2" per hour or higher within the heaviest storms. The
forecast still remains fairly complicated due to convective
processes that are harder to pinpoint in a setup like this.
Something to note: the WPC Excessive Rainfall Outlook for day 1 puts
the entire I-35 corridor including the San Antonio Metro within a
slight risk, along with portions of Williamson and Lee County within
a moderate risk for flash flooding. Rainfall totals of 1-2" with
isolated higher totals in excess of 3" are possible over the I-35
corridor and Coastal Plains.

Our next possible round of storms looks to arrive sometime late
Tuesday evening or early Wednesday morning, but exactly where storms
form is the biggest question. Another mid-level shortwave may move
through South-Central Texas late Tuesday evening through early
Wednesday morning, with thunderstorms attempting to organize over
central Texas and then push southeastward, forming into a complex by
very early Wednesday morning. The 06Z HRRR is very concerning in
it's depiction of a complex organizing and moving through the Hill
Country, then I-35 corridor by sunrise Wednesday. Very heavy rainfall
which could lead to flash flooding is expected during the day
Wednesday. Training of storms and slow storm movement will likely
result in flooding rather quickly, especially for areas that have
already seen heavy rainfall over the last few days. The day 2 ERO
places the entire I-35 corridor including the Austin and San Antonio
Metros within a moderate risk for flash flooding. Rainfall totals of
2-5" with isolated totals greater than 6" are possible on Wednesday
alone if latest guidance comes to fruition. A flash flood watch is in
effect for the eastern 2/3rds of our CWA through 18Z Thursday, with
rainfall totals of 3-7" and isolated totals up to 10" possible.

LONG TERM (Wednesday Night through Monday)...
The pattern aloft over the CONUS will be dominated by an upper level
ridge over the southeastern states mid to late week that drifts to
the Mississippi Valley over the weekend with an upper level trough
centered over the Great Basin mid week through the weekend. Closer
to our area, an upper level low develops over southern Texas into
northeastern Mexico mid to late week, then gets stretched and weakens
over the weekend. An unseasonably moist airmass remains, especially
over our eastern areas due to an upper level flow from the western
Caribbean and a lower level flow from the Gulf of Mexico. Strong
upward forcing of this unseasonably moist airmass will allow for
more rounds of mainly diurnally driven showers and thunderstorms
especially over our eastern areas along with a threat of locally
heavy rains and additional flooding. There is also a possibility of
a few strong to perhaps severe storms due to MUCAPE of 500 to 1500
J/kg. Temperatures will average below normal due to the extensive
cloudiness and areas of rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  77  66  80  69 /  80  90  70  60  40
Austin Bergstrom Intl Airport  68  78  65  80  68 /  80  90  70  60  40
New Braunfels Muni Airport     69  78  66  82  69 /  60  90  60  50  30
Burnet Muni Airport            66  75  64  79  66 /  70  80  50  40  30
Del Rio Intl Airport           70  83  67  87  70 /  30  50  10  -   10
Georgetown Muni Airport        67  75  65  79  68 /  80  90  70  60  40
Hondo Muni Airport             69  79  64  83  68 /  50  90  40  30  20
San Marcos Muni Airport        68  78  65  81  68 /  70  90  60  50  30
La Grange - Fayette Regional   73  80  68  81  71 /  70 100  80  70  40
San Antonio Intl Airport       69  77  66  81  69 /  50  90  50  40  30
Stinson Muni Airport           71  79  67  82  69 /  50  90  50  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday afternoon for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Frio-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-
Llano-Medina-Travis-Williamson-Wilson.

&&

Short-Term/Aviation...05
Long-Term...Oaks
Decision Support...Platt
Hazardous weather outlook, May 18, 3:54 AM CDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
354 AM CDT Tue May 18 2021

TXZ171>173-183>194-202>209-217>225-228-190900-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
354 AM CDT Tue May 18 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Strong to severe thunderstorms are expected this afternoon and
evening, with large hail and damaging winds possible. Very heavy
rainfall is expected with any storms that form. All of South-
Central Texas is within a Slight Risk (Level 2 of 5) for severe
storms Tuesday afternoon and evening.

A flash flood watch is also in effect for the eastern half of
South-Central Texas...or along and east of a line from Mountain
Home to Dilley. The heavy rain threat will greatly increase this
evening as storms organize out west and move through the region
late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rounds of showers and thunderstorms are possible through
the week, especially Wednesday through Thursday. Thunderstorms
could be strong to severe at times, and there is a Marginal Risk
(Level 1 of 5) for severe storms Wednesday for most of South-
Central Texas.

A flash flood watch is in effect east of a Mountain Home to
Dilley line through 1 PM CDT Thursday. Daily rainfall amounts of
1 to 4 inches are possible, and portions of Central Texas could
end up with multiple day rainfall totals up to 10 inches. These
heavy rainfall totals will likely send some area rivers and
streams into minor or moderate flood stages.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather and/or flash flooding
to the National Weather Service.

In the hours before

Local storm report, May 18, 9:51 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     NON-TSTM WND DMG DILLEY                  28.67N 99.17W
05/18/2021                   FRIO               TX   PUBLIC

            THE FRIO COUNTY EMERGENCY MANAGER REPORTED
            SOME MINOR WIND DAMAGE IN DILLEY. PICTURES
            SHOWED MINOR ROOF DAMAGE AND A TREE BLOWN
            OVER. TIME OF THE DAMAGE IS ESTIMATED. THE
            DAMAGE APPEARS TO HAVE BEEN CAUSED BY A WAKE
            LOW ON THE BACKSIDE OF STORM COMPLEX THAT
            MOVED THROUGH EARLIER IN THE NIGHT.

&&

PAY
Special weather statement, May 18, 9:56 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
956 AM CDT Tue May 18 2021

TXZ184>186-203-181545-
Uvalde TX-Kerr TX-Edwards TX-Real TX-
956 AM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTH CENTRAL
UVALDE...EASTERN EDWARDS AND REAL COUNTIES UNTIL 1045 AM CDT...

At 955 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camp Wood, or 18 miles west of Leakey, moving north at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Leakey, Camp Wood, Barksdale, Garner State Park, Tuff, Rio Frio,
Reagan Wells, Vance, Lost Maples State Natural Area, Prade Ranch and
Devil's Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2995 9956 2991 9958 2990 9960 2984 9960
      2945 9980 2967 10017 3015 10012
TIME...MOT...LOC 1455Z 198DEG 31KT 2967 10006

MO
Special weather statement, May 18, 10:29 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1029 AM CDT Tue May 18 2021

TXZ185-186-188-181615-
Gillespie TX-Kerr TX-Real TX-
1029 AM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND WEST
CENTRAL GILLESPIE COUNTIES UNTIL 1115 AM CDT...

At 1028 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Kerr Wildlife Management Area, or 20 miles north
of Vanderpool, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mountain Home, Kerr Wildlife Management Area, Harper, I-10 Near The
Kimble-Kerr County Line and The Intersection Of I-10 And Us 290.

LAT...LON 3030 9921 2991 9958 3001 9976 3029 9960
      3029 9930 3034 9930
TIME...MOT...LOC 1528Z 213DEG 39KT 3003 9963

MO
Special weather statement, May 18, 11:35 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1135 AM CDT Tue May 18 2021

TXZ184>186-181730-
Kerr TX-Edwards TX-Real TX-
1135 AM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...EASTERN
EDWARDS AND NORTHWESTERN REAL COUNTIES UNTIL 1230 PM CDT...

At 1135 AM CDT, Doppler radar was tracking a strong thunderstorm near
Vance, or 13 miles southeast of Rocksprings, moving northeast at 35
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Barksdale, Vance, Us-83 Near The Kerr-Kimble County Line, I-
10 Near The Kimble-Kerr County Line, The Intersection Of I-
10 And Us 290, Us-377 Near The Kimble-
Edwards County Line, Devil's Sinkhole State Natural Area and Prade
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 9939 2971 10004 2990 10030 3029 9996
TIME...MOT...LOC 1635Z 210DEG 33KT 2985 10010

MO
Special weather statement, May 18, 12:54 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1254 PM CDT Tue May 18 2021

TXZ186>189-204-181845-
Gillespie TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
1254 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MEDINA...CENTRAL
BANDERA...SOUTHEASTERN KERR...WESTERN GILLESPIE AND WESTERN KENDALL
COUNTIES UNTIL 145 PM CDT...

At 1253 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kerrville-Schreiner Park to near Lakehills.
Movement was northeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Medina, Kerrville, Boerne, Fredericksburg, Comfort, Bandera, Ingram,
Walnut Grove, Camp Verde, Bandera Falls, Tivydale,
Kerrville-Schreiner Park, Rocky Hill, Waltonia, Sisterdale, Pipe
Creek, Welfare, Nelson City, Center Point and Waring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2993 9862 2944 9914 3000 9937 3050 9894
      3050 9888
TIME...MOT...LOC 1753Z 219DEG 37KT 2999 9912 2963 9899

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:14 PM CDTSevere Thunderstorm WarningEWXDimmit26 min
May 17, 7:46 PM CDTSpecial Weather StatementEWXDimmit44 min
May 17, 8:44 PM CDTSpecial Weather StatementEWXDimmit46 min
May 17, 9:36 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
May 17, 9:40 PM CDTSpecial Weather StatementEWXDimmit50 min
May 17, 10:10 PM CDTSpecial Weather StatementEWXFrio50 min
May 17, 10:39 PM CDTAreal Flood AdvisoryEWXDimmit, Frio, Zavala2 hr
May 17, 10:47 PM CDTSpecial Weather StatementEWXDimmit28 min
May 18, 9:56 AM CDTSpecial Weather StatementEWXReal49 min
May 18, 10:29 AM CDTSpecial Weather StatementEWXKerr46 min
May 18, 11:35 AM CDTSpecial Weather StatementEWXReal55 min
May 18, 11:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real, Val Verde5 hr
May 18, 1:29 PM CDTSpecial Weather StatementEWXBlanco, Kendall46 min
May 18, 1:51 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall54 min
May 18, 2:01 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Medina3 hr
May 18, 2:38 PM CDTSpecial Weather StatementEWXComal, Hays67 min
May 18, 2:46 PM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 18, 2:46 PM CDTSevere Thunderstorm WarningEWXComal, Hays59 min
May 18, 3:04 PM CDTSpecial Weather StatementEWXWilson41 min
May 18, 3:35 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe55 min
May 18, 3:36 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 3:40 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis65 min
May 18, 3:59 PM CDTFlash Flood Warning Considerable damage threatEWXComal3 hr
May 18, 3:59 PM CDTSpecial Weather StatementEWXGonzales46 min
May 18, 4:24 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe66 min
May 18, 4:27 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Travis63 min
May 18, 4:39 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca66 min
May 18, 4:48 PM CDTTornado WarningEWXLavaca27 min
May 18, 5:03 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
May 18, 5:15 PM CDTSpecial Weather StatementEWXWilson45 min
May 18, 5:21 PM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Gonzales, Guadalupe3 hr
May 18, 5:28 PM CDTAreal Flood AdvisoryEWXFrio3 hr
May 18, 5:29 PM CDTSpecial Weather StatementEWXFrio46 min
May 18, 5:31 PM CDTSpecial Weather StatementEWXLee44 min
May 18, 5:35 PM CDTSpecial Weather StatementEWXGonzales40 min
May 18, 5:39 PM CDTSpecial Weather StatementEWXFayette51 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio24 min
May 18, 6:06 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
May 18, 6:14 PM CDTTornado WarningEWXFayette31 min
May 18, 6:26 PM CDTTornado WarningEWXFayette34 min
May 18, 6:39 PM CDTTornado WarningEWXLavaca51 min
May 18, 6:41 PM CDTTornado Warning Tornado observedEWXFayette34 min
May 18, 6:44 PM CDTFlash Flood Warning Considerable damage threatEWXFayette, Gonzales, Lavaca8 hr
May 18, 6:53 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson3 hr

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.